Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 6, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at May 10, 2015, 10:02 AM CDT for 4 counties in Texas. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 10:02 AM CDT (15:02 UTC)
- Expired
- May 10, 2015, 4:02 PM CDT
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1746 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
609 WWUS74 KBRO 101502 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1002 AM CDT SUN MAY 10 2015 ...WINDY CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING... THE COMBINATION OF THE SURFACE LOW PRESSURE OVER THE CENTRAL PLAINS STATES INTO WEST TEXAS AND SURFACE HIGH PRESSURE OVER THE GULF COAST REGION WILL PRODUCE WINDY CONDITIONS ACROSS CAMERON...WILLACY...HIDALGO AND KENEDY COUNTIES NOW THROUGH THE EARLY EVENING HOURS. TXZ251-253>257-102300- /O.NEW.KBRO.WI.Y.0006.150510T1502Z-150510T2300Z/ KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1002 AM CDT SUN MAY 10 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * TIMING...NOW THROUGH EARLY THIS EVENING. * WINDS...SOUTH TO SOUTHEAST WINDS FROM 30 TO 40 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS... INDOORS. HIGH PROFILE OR LIGHT WEIGHT VEHICLES MAY BE DIFFICULT TO DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
1 follow-up statement
756 WWUS74 KBRO 102102 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 402 PM CDT SUN MAY 10 2015 ...BREEZY CONDITIONS CONTINUING THROUGH THE NIGHT... .BREEZY CONDITIONS ARE CONTINUING ACROSS THE LOWER VALLEY COUNTIES THIS AFTERNOON...BUT WINDS HAVE NOT BEEN STRONG ENOUGH TO WARRANT A WIND ADVISORY. THUS THE ADVISORY WILL BE CANCELLED AT THIS TIME. TXZ251-253>257-102215- /O.CAN.KBRO.WI.Y.0006.000000T0000Z-150510T2300Z/ KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 402 PM CDT SUN MAY 10 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. FOR FURTHER WEATHER UPDATES...GO TO OUR WEBSITE AT HTTP://WEATHER.GOV/RGV. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at May 10, 9:49 AM CDT, 13 minutes earlier.
Area forecast discussion, May 10, 9:49 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
949 AM CDT SUN MAY 10 2015
.DISCUSSION...SURFACE OBSERVATIONS ACROSS THE RIO GRANDE VALLEY
AND ALONG THE LOWER TEXAS COAST INDICATE SOUTHEAST WINDS
BETWEEN 25 TO 30 MPH WITH GUSTS NEAR 40 MPH. BRO VAD WIND PROFILE
SUGGEST WINDS OF 48 KNOTS AT 2000 FEET AND 57 KNOTS AT 3000 FEET.
GOOD MIXING AND DOWNWARD MOMENTUM WILL SUPPORT 30 TO 40 MPH WINDS
WITH GUSTS UP TO 45 MPH...ESPECIALLY NEAR THE COAST TODAY.
THEREFORE...HAVE ISSUED A WIND ADVISORY FOR CAMERON...WILLACY...HIDALGO
AND KENEDY COUNTIES NOW THROUGH 6 PM THIS EVENING. THE WINDY
CONDITIONS EXPECTED TO CONTINUE ACROSS THOSE AREAS FOR THE REST OF
THIS AFTERNOON WITH BREEZY CONDITIONS ELSEWHERE. MADE A FEW
CHANGES TO THE WIND GRIDS THROUGH LATE THIS EVENING. OTHERWISE...NO
ADDITIONAL CHANGES NEEDED.
&&
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS DEEP SOUTH TEXAS
FOR THE REST OF THIS AFTERNOON. THE STRONG PRESSURE GRADIENT ALONG
THE LOWER TEXAS COAST WILL SUPPORT WINDY CONDITIONS TODAY WITH
SOUTH TO SOUTHEAST WINDS BETWEEN 25 TO 30 KNOTS WITH GUSTS NEAR 40
KNOTS...ESPECIALLY AT BRO AND HRL. MADE A FEW ADJUSTMENTS TO THE
12Z TAFS TO REMOVE THE MENTION OF MVFR CEILINGS THIS AFTERNOON AND
TO INCLUDE STRONGER WIND SPEEDS ACROSS THE VALLEY TAF SITES
THROUGH THIS AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 617 AM CDT SUN MAY 10 2015/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...ANOTHER WINDY DAY EXPECTED AT THE TAF SITES AS THE
SURFACE PRESSURE GRADIENT BETWEEN GULF HIGH PRESSURE AND PLAINS
LOW PRESSURE SUPPORTS STRONG...GUSTY SOUTHEAST WINDS. SOUTHEAST
WINDS BREEZY RIGHT NOW WITH HIGHER GUSTS. STRONG LOW LEVEL JET IS
MIXING DOWN AND HELPING WITH THE WINDS...WITH LITTLE IMPEDANCE
FROM A WEAK CAP. MFE CIGS ARE MVFR...WITH HRL AND BRO VFR...BUT
GUIDANCE SUGGESTS MVFR LOW CLOUDS THIS MORNING...LIFTING DURING
THE DAY AS WINDS CRANK AND ANY NOCTURNAL STABILITY MIXES OUT.
PREV DISCUSSION... /ISSUED 401 AM CDT SUN MAY 10 2015/
SHORT TERM /NOW THROUGH MONDAY/...
THE MAIN FORECAST ISSUE AGAIN TODAY WILL BE THE WIND. PREDICATED ON
A MID LEVEL LOW OVER THE SOUTHERN HIGH PLAINS...THE COMBINATION OF
SURFACE LOW PRESSURE OVER THE SOUTHERN PLAINS EXTENDING SOUTH
THROUGH WEST TEXAS TO NORTH MEXICO AND A SURFACE HIGH PRESSURE AREA
OVER THE GULF COAST REGION WILL PRODUCE BREEZY TO WINDY CONDITIONS
ACROSS PORTIONS OF DEEP SOUTH TEXAS TODAY. HAVE ONCE AGAIN GONE WITH
25 TO 30 MPH WINDS TODAY FOR ALL AREAS...FAVORING THE ADJMET MODEL
GUIDANCE. THE CURRENT VAD WIND PROFILE SHOWS A 50 TO 55 KT JET AT 4
KFT AND UP. WILL LET THE ONCOMING SHIFT AGAIN MAKE THE FINAL CALL ON
A WIND ADVISORY WITH THE BENEFIT OF THE MORNING SOUNDING AND CURRENT
TRENDS. HIGH TEMPERATURES WILL RANGE FROM THE MID 80S NEAR THE COAST
TO THE LOWER TO MID 90S ACROSS THE WEST. OTHERWISE...MOSTLY CLOUDY
SKIES SUNDAY MORNING WILL BECOME PARTLY CLOUDY BY THE AFTERNOON.
INCLUDED MENTION OF ISOLATED CONVECTION AS SPC INCLUDED THE AREA IN
THE GENERAL TSTM OUTLOOK AREA. UNDERSTANDABLE WITH MID LEVEL TROUGH
AXIS DIPPING INTO NORTH MEXICO FROM THE SOUTHERN PLAINS AND AN
INCREASINGLY DESTABILIZING SOUTHWEST FLOW OVER THE MEXICAN
MOUNTAINS.
LOW TEMPERATURES WILL REMAIN ABOVE NORMAL SUNDAY NIGHT WITH LOWS IN
THE MID TO UPPER 70S WITH BREEZY SOUTHEAST WINDS. POSSIBLE STRONG
CONVECTION DEVELOPING OVER CENTRAL TEXAS SUNDAY NIGHT MAY EXTEND
WEST TO THE RIO GRANDE PLAINS WITH THE POSSIBILITY OF SOME DRIFTING
SOUTH INTO THE CWA LATE SUNDAY NIGHT OR MONDAY.
HAVE THUS INCREASED POPS INTO THE 30 TO 40 PERCENT RANGE MONDAY...
PRIMARILY FOR WESTERN SECTIONS WHERE THE THREAT OF ANCHOR TYPE
CONVECTION ALONG THE TRAILING EDGE OF A COLD FRONT WILL BE GREATEST.
HIGH TEMPS MONDAY WILL RANGE FROM THE MID 80S EAST TO THE UPPER 80S
AND AROUND 90 OUT WEST...LIMITED SLIGHTLY BY COPIOUS CLOUD COVER.
THE THREAT OF ORGANIZED SEVERE STORMS WILL BE SLIGHT...DUE MAINLY TO
ASCENT ALONG THE FRONTAL BOUNDARY...BUT THE MAIN LOCAL ACTIVITY
SHOULD OCCUR LATER IN THE DAY AND INTO THE BEGINNING OF THE LONG
TERM PERIOD.
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... LEE TROUGHING IN
RESPONSE TO 60 TO 80 KNOT 250-300MB WEST SOUTHWESTERLY WINDS
ACROSS TEXAS AND MEXICO WILL INCREASE THROUGH THE DAY MONDAY AND
LIKELY AID IN INITIATING CONVECTION ON THE MEXICAN HIGH TERRAIN
THAT WILL SLOWLY MOVE EASTWARD INTO THE AREA MONDAY NIGHT. GOOD
MID LEVEL LAPSE RATES AND FAVORABLE SHEAR PROFILES WILL SUPPORT A
LARGE HAIL/DAMAGING WIND THREAT WITH ANY STORMS MOVING IN FROM
MEXICO WITH MLCAPE VALUES BETWEEN ABOUT 2500 TO 3000 J/KG.
NAM/GFS/ECMWF DO BRING THE TRAILING EDGE OF A COLD FRONT
REASONABLY CLOSE TO THE AREA BY EARLY TUESDAY MORNING WHICH MAY
HELP SPARK ADDITIONAL SHOWERS AND THUNDERSTORMS. GENERAL CONSENSUS
IN GUIDANCE IS HOWEVER THAT THE BOUNDARY LAYER WILL STABILIZE
PRETTY QUICKLY AFTER SUNSET AND EXPECT STORMS WILL HAVE DIFFICULTY
MAINTAINING SEVERE CHARACTERISTICS VERY FAR EAST INTO THE
AREA...LIKELY NOT EAST OF HIGHWAY 281 IF SEVERE STORMS DO OCCUR.
THIS MAKES SENSE GIVEN THE SYNOPTIC/MESOSCALE SETUP. THE OVERALL
STORM MOTION VECTOR WILL BE QUITE SLOW THOUGH AND WITH
PRECIPITABLE WATER VALUES BETWEEN ABOUT 1.7 AND 1.9 INCHES AMID A
VERY MOIST OVERALL AIRMASS...LOCALIZED FLOODING MAY BE THE MAIN
THREAT FOR THE NIGHT AND EARLY TUESDAY MORNING. GIVEN THE SYNOPTIC
SETUP IT DOES APPEAR THE THREAT IS STILL SOMEWHAT CONDITIONAL AND
ISOLATED AND WILL BE SUBJECT TO QUITE A BIT OF WRANGLING ON THE
MESOSCALE SO THE DETAILS ARE STILL FUZZY. THE BETTER CHANCES FOR
HAIL/WIND FLOODING ARE NORTHWEST OF A RIO GRANDE CITY TO
FALFURRIAS LINE FOR NOW.
TUESDAY...SOUTHEASTERLY 850MB WINDS INCREASE OVER THE AREA PROVIDING
SOME WEAK FRONTOGENETIC FORCING IN THAT LAYER AS IT INTERACTS WITH
OUR AFOREMENTIONED COLD FRONT...WHICH IS QUICKLY WASHING OUT AMID
EASTERLY ONSHORE FLOW AT THE SURFACE. THERE WILL HOWEVER BE SOME
BOUNDARY LAYER CONVERGENCE AND LOW LEVEL FRONTOGENESIS THAT SHOULD
BE SUFFICIENT TO AID IN DEVELOPING SOME AREAS OF RAIN AND
THUNDERSTORMS. THE WEAK LOW LEVEL WARM AIR/MOISTURE ADVECTION
MAKE A THICK OVERCAST HIGHLY LIKELY THOUGH AND THE BOUNDARY LAYER
MAY STRUGGLE TO HEAT UP SUFFICIENTLY FOR A SUBSTANTIAL SEVERE
WEATHER THREAT. SLOW STORM MOTION AND PWATS BETWEEN 1.6 AND 1.9
INCHES MAKE HEAVY RAIN THE LIKELY HEADLINER FOR TUESDAY...ALTHOUGH
AGAIN...WITH NO PARTICULARLY STRONG UPPER LEVEL FEATURE IN
PLAY...ONLY VERY MODEST DIRECTIONAL DIFFLUENCE...I THINK ITS
ENTIRELY POSSIBLE THAT ECMWF/GFS CONVECTIVE COVERAGE IS OVERDONE
AND KEPT POPS BASICALLY WHERE THEY WERE FOR THE NEW FORECAST
PACKAGE WHICH IS BELOW GUIDANCE CONSENSUS.
WEDNESDAY THE PARENT SHORTWAVE TROUGH BEGINS TO MOVE TOWARDS SOUTH
TEXAS FROM MEXICO. CONSIDERABLE DIFFERENCES HAVE EMERGED BETWEEN THE
00Z GFS AND ECMWF REGARDING THE SPEED AND PLACEMENT OF THIS TROUGH.
GFS ENSEMBLE MEMBERS ARE PRETTY CLOSE TO THE OPERATIONAL GFS AND IT
HAS BETTER RUN TO RUN CONTINUITY...WITH THE 00Z ECMWF AN OUTLIER
EVEN FROM PREVIOUS ECMWF RUNS SO STUCK WITH A GFS THEMED FORECAST.
THIS RESULTS IN THE STRONGEST IMPACTS OF THE WAVE BEING FELT
WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. GOOD UPPER LEVEL SHEAR
AND STEEPENING MID LEVEL LAPSE RATES ARE FORECAST TO COUPLE WITH
DEEP AND RICH MOISTURE THROUGH THE COLUMN. SURFACE HEATING MAY STILL
BE A LIMITING FACTOR FOR OVERALL DESTABILIZATION...BUT...DOWNSLOPING
700MB WINDS THAT FREQUENTLY DEVELOP WITH SUCH SYSTEMS WILL PROBABLY
PROVIDE BREAKS IN THE OVERCAST/PRECIPITATION THROUGH WEDNESDAY THAT
MAY ALLOW FOR STRONGER DESTABILIZATION THAN CURRENT MODEL
PROJECTIONS INDICATE. CONVERSELY...THEY MAY ALSO WORK WARMER AND
DRYER AIR INTO THE 850-700MB LAYER THAT WILL MIX INTO THE BOUNDARY
LAYER AND REDUCE OVERALL INSTABILITY. CLIMATOLOGICALLY THIS TYPE
OF WAVE IS ABLE TO OVERCOME SUCH A CAPPING INVERSION AND THAT
RESULTS IN WIDESPREAD SHOWER/THUNDERSTORM ACTIVITY AND AT LEAST
SOME SEVERE WEATHER. UNCERTAINTY REMAINS THOUGH GIVEN THE AMOUNT
OF PRECIP/CONVECTION FORECAST THAT COULD SUBSTANTIALLY ALTER
AVAILABLE INSTABILITY AND MOISTURE FIELDS AND THE NEWLY DEVELOPING
DISAGREEMENT BETWEEN THE GFS AND ECMWF. IF THE PRECEDING DAYS
LIVE UP TO EXPECTATIONS IN TERMS OF COVERAGE A FLOOD RISK WILL
EXIST OVER PARTS OF THE AREA BY WEDNESDAY...ALTHOUGH OVERALL
WED/WED NIGHT MAY BE THE FIRST MORE WIDESPREAD RAIN EVENT FOR THE
RGV METRO AREAS...AS PRECEDING SETUPS FAVOR A MORE NORTHWESTERN
COUNTIES/RANCHLANDS AREA OVER THE RGV ITSELF.
THE DIFFERENCES IN THE GFS/ECMWF PERSIST THROUGH THURSDAY AND FRIDAY
WITH THE GFS PUTTING THE REGION IN AN AREA OF BROAD DIFFLUENCE AHEAD
OF AN ADVANCING 110 TO 130KT JET MAXIMUM OVER THE SOUTHWESTERN US
AMID RELATIVELY RICH COLUMN MOISTURE WHERE THE ECMWF KEEPS THIS
FEATURES INFLUENCE MORE TO THE NORTH AND SLOWLY RETURNS US TO A
DRIER PATTERN WITH WARM SOUTHWESTERLY WINDS AND INCREASING AFTERNOON
HIGHS. THE GFS STILL HAS BETTER RUN TO RUN CONTINUITY SO STUCK WITH
IT BUT DID KEEP POPS BELOW MEX MOS NUMBERS AND WOULDNT BE
SURPRISED TO BE ABLE TO TRACK POPS DOWN BY FRIDAY AND SATURDAY IN
LATER FORECASTS. /68-JGG/
MARINE...
NOW THROUGH MONDAY...EXTENDED SMALL CRAFT ADVISORY CONDITIONS
THROUGH THIS EVENING ONCE AGAIN AS THE SURFACE PRESSURE GRADIENT
WILL SUPPORT INCREASED SOUTHEAST WINDS AND ELEVATED SEAS. MAY NEED
TO KEEP GULF ADVISORY CONDITIONS GOING TONIGHT. THE STRONGER WINDS
AND ELEVATED SEAS WILL LIKELY CONTINUE THROUGH MONDAY WHEN HIGHER
PRESSURE PUSHES INTO NORTH TEXAS...EVENING OUT THE GRADIENT WITH
HIGH PRESSURE OVER THE NORTH GULF.
SUNDAY NIGHT THROUGH WEDNESDAY... SMALL CRAFT EXERCISE CAUTION TO
MARGINAL ADVISORY CONDITIONS APPEAR LIKELY THROUGH AT LEAST MONDAY.
MODERATE SOUTHEAST WINDS ARE FORECAST TUESDAY AND WEDNESDAY ALTHOUGH
A LONG SOUTHEAST FETCH OF STRONGER WINDS OVER THE SOUTHWESTERN GULF
OF MEXICO MAY RESULT IN ROUGH SEAS THROUGH WEDNESDAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR TXZ251-253>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM CDT THIS EVENING FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
63/59Hazardous weather outlook, May 10, 9:19 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 919 AM CDT SUN MAY 10 2015 TXZ248>257-111430- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 919 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. A WIND ADVISORY IS IN EFFECT FOR CAMERON...WILLACY...HIDALGO AND KENEDY COUNTIES THROUGH 6 PM THIS EVENING. A FEW SHOWERS OR THUNDERSTORMS MAY FORM TO THE WEST LATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ELEVATED RISK OF RIP CURRENTS IS FORECAST THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE LATE MONDAY AFTERNOON AND MONDAY EVENING. ANY THUNDERSTORMS THAT FORM ARE EXPECTED TO BE SLOW MOVING AND MAY PRODUCE HEAVY RAINFALL. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BE SEVERE...MAINLY WEST OF A LINE FROM RIO GRANDE CITY TO HEBBRONVILLE. ADDITIONAL ROUNDS OF THUNDERSTORMS ARE FORECAST TUESDAY AND WEDNESDAY. ANY STORMS THAT FORM ARE EXPECTED TO BE CAPABLE OF PRODUCING HEAVY RAINFALL. THERE IS A SLIGHT RISK THESE STORMS COULD BECOME SEVERE...MAINLY ON WEDNESDAY. MONITOR FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-111430- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 919 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE IN EFFECT FOR ALL MARINE WATERS TODAY...AND MAY CONTINUE TONIGHT FOR THE GULF WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:43 AM CDT | Small Craft Advisory for Winds | BRO | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.